# SDR AALA980802

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1921
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON AFT CX LOWER AFT CUTOUT JAM, AS SEEN THROUGH AFT SPOOL SUPPORT LIGHTNING HOLE.  INSTALLED NEW SHEAR TIE PER AARD 51-01-00-05.  (M)
